# SDR CALA2018070301546

- Difficulty date: June 28, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 73,290 hours, 8,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN LT NR1 DOOR AREA EMERGENCY LT POWER SUPPLY M33093 LOW CAPACITY. REPLACED THE CABIN L1 DOOR AREA EMERGENCY LIGHT POWER SUPPLY BATTERY M33093 AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 83.
